具连续变量的二阶超线性中立型差分方程的有界振动性

杨甲山

PDF(138 KB)
PDF(138 KB)
石河子大学学报 ›› 2009, Vol. 27 ›› Issue (1) : 110-112.
物理·数学

具连续变量的二阶超线性中立型差分方程的有界振动性

    {{javascript:window.custom_author_cn_index=0;}}
  • {{article.zuoZhe_CN}}
作者信息 +

The Bounded Oscillatory Behavior of a Class of Second Order Superlinear Neutral Difference Equations with Continuous Arguments 

    {{javascript:window.custom_author_en_index=0;}}
  • {{article.zuoZhe_EN}}
Author information +
History +

本文亮点

{{article.keyPoints_cn}}

HeighLight

{{article.keyPoints_en}}

摘要

{{article.zhaiyao_cn}}

Abstract

{{article.zhaiyao_en}}

关键词

Key words

本文二维码

引用本文

导出引用
{{article.zuoZheCn_L}}. {{article.title_cn}}. {{journal.qiKanMingCheng_CN}}. 2009, 27(1): 110-112
{{article.zuoZheEn_L}}. {{article.title_en}}. {{journal.qiKanMingCheng_EN}}. 2009, 27(1): 110-112

参考文献

参考文献

{{article.reference}}

基金

版权

{{article.copyrightStatement_cn}}
{{article.copyrightLicense_cn}}
PDF(138 KB)

Accesses

Citation

Detail

段落导航
相关文章

/